Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 502
CASE REPORT
Year : 2014  |  Volume : 15  |  Issue : 2  |  Page : 96-99

Cutaneous adverse drug reaction to antiretroviral therapy in children


Department of Dermatology, Venereology and Leprosy, Gandhi Medical College, Hyderabad, Andhra Pradesh, India

Correspondence Address:
K Bhumesh Kumar
Department of Dermatology, Venereology and Leprosy, Gandhi Medical College, Hyderabad 500 003, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2319-7250.139513

Rights and Permissions

HIV-infected patients have a higher risk of developing cutaneous reactions than the general population, which has a significant impact on patients' current and future care options. The severity of cutaneous adverse reactions varies greatly, and some may be difficult to manage. HIV-infected patients just at the beginning of antiretroviral therapy can frequently show a wide variety of adverse drug effects such as erythema multiforme, urticarial reaction, drug rashes, Stevens-Johnson syndrome, and toxic epidermal necrolysis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2354    
    Printed33    
    Emailed0    
    PDF Downloaded267    
    Comments [Add]    

Recommend this journal